# SDR SWIA201334973

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 27,064 hours, 22,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING CABIN EMERGENCY LIGHT IS BURNED OUT.  FLT 5247 RELAMPED.
